# SDR ASAA2013021794053

- Difficulty date: February 17, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 65,204 hours, 40,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 65C26362017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MIDFLAP LOWER SKIN IS CHAFED.  REPAIRED IAW SRM 51 70 10, REPAIR 4.
